# SDR DALA2018062704254

- Difficulty date: June 26, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 82,003 hours, 10,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 22AB WERE INOPERATIVE.  REPLACED THE A BROKEN SIDEWALL ELECTRICAL CONNECTOR. SYSTEM OPS NORMAL.
